# SDR CA100125007

- Difficulty date: January 13, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Inoperative
- Location: Torque
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PRACTICING LANDINGS AND APPROACHES, WITH THE LT ENGINE IN MANUAL MODE, THE RT ENGINE TORQUE INDICATION WENT TO ZERO.  PILOT THINKING HE HAD LOST THE RT ENG, INCREASED POWER TO THE LT ENG AND AN OVERSPEED WARNING SOUNDED. PILOT MANAGED TO SAFELY LAND THE ACFT. TROUBLESHOOTING IS ONGOING AND THE LT ENGINE WILL BE REMOVED FOR REPAIRS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
